# SDR FDEA201306061208

- Difficulty date: June 6, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 61,685 hours, 23,197 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 1220RP
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN THE LT DOOR OPENED THE SLIDE FELL OUT OF THE BOX.    INSTALLED L1 DOOR SLIDE USING AMM 25-66-01-4.  COVER INSTALLED.  OPS CHECKED GOOD.
